Differential and Integral Equations
- Differential Integral Equations
- Volume 17, Number 11-12 (2004), 1423-1436.
Existence and stability for some partial neutral functional differential equations
In this work we study the existence and stability for some neutral partial functional differential equations. We suppose that the linear part is not necessarily densely defined and satisfies the Hille-Yosida condition on a Banach space $X$. The nonlinear term takes its values in a space larger than $X$, namely the extrapolated Favard class corresponding to the extrapolated semigroup corresponding to the linear part. Our approach is based on the theory of the extrapolation spaces.
Differential Integral Equations Volume 17, Number 11-12 (2004), 1423-1436.
First available in Project Euclid: 21 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 34K30: Equations in abstract spaces [See also 34Gxx, 35R09, 35R10, 47Jxx]
Secondary: 34G20: Nonlinear equations [See also 47Hxx, 47Jxx] 34K20: Stability theory 34K40: Neutral equations
Benkhalti, Rachid; Ezzinbi, Khalil. Existence and stability for some partial neutral functional differential equations. Differential Integral Equations 17 (2004), no. 11-12, 1423--1436.https://projecteuclid.org/euclid.die/1356060254